# SDR HEEA065469

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 407362013101
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TRANSFER LIGHT WILL NOT COME ON.
